# SDR SWAA2021110231245

- Difficulty date: October 15, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737*
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CAPT. SEAT TRACK AFT OUTBOARD; LOCK PIN HOLES ENLARGED. SEAT TRACK AFT INBOARD; LOCK PIN HOLES ENLARGED AND TOP SURFACE GROOVED. ; / [01] REMOVED AND REPLACED FLIGHT DECK CAPT'S AFT I/B SEAT TRACK IAW AMM 25-11-11-400-801.; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED AND REPLACED FLIGHT DECK CAPT'S AFT O/B SEAT TRACK IAW AMM 25-11-11-400-801.; [04] UPDATED PARTS REQUIREMENT; [05] VERIFIED INSTALLATION OF CAPTAIN'S O/B SEAT TRACK PER AMM 25-11-11-400-801. ALIGNMENT GOOD
